Year 2020, Volume 8 , Issue 2, Pages 42 - 47 2020-10-15

In this paper, the equation of the ones that provide the Mannheim curve feature in slant helices have been obtained and the intrinsic equation of Mannheim curves have been given for the first time. ..................................................................................................................................................................................................................................


..................................................................................................................................................................................................................................


Slant Helices, Mannheim Curves, Torsion
  • [1] Menninger, A.: Characterization of the Slant helix as successor curve of the General helix, International Electronic Journal of Geometry. 7(2), 84-91 (2014).
  • [2] Orbay, K., and Kasap, E.: On Mannheim partner curves in $E^3$, International Journal of Physical Science. 4(5), 261-264 (2009).
  • [3] Wang, F., and Liu, H.: Mannheim partner curves in 3-Euclidean space, Mathematics in Practice and Theory. 37(1), 141-143 (2007).
  • [4] Liu, H., and Wang, F.: Mannheim partner curves in 3-space, Journal of Geometry. 88(1-2), 120-126 (2008). [5] Matsuda H., Yorozu, S.: On generalized Mannheim curves in Euclidean 4-space, Nihonkai Mathematical Journal. 20(1), 33-56 (2009).
  • [6] Ozkaldi, S., Ilarslan, K., Yayli, Y.: On mannheim partner curves in dual Lorentzian space, Hacettepe Journal of Mathematics and Statistics. 40(5), 649-661 (2011).
  • [7] Ozkaldi, S., Ilarslan, K., Yayli, Y.: On Mannheim partner curves in Dual space, An. St. Univ. Ovidius Constanta. 17(2), 131-142 (2009).
  • [8] Eisenhart, L. P.: A Treatise on the Differential Geometry of Curves and Surfaces (Dover Edition), Dover Publication, (1960).
Primary Language en
Subjects Engineering
Journal Section Articles
Authors

Orcid: 0000-0002-3457-0576
Author: Alper ÇAY (Primary Author)
Institution: FEN FAKÜLTESİ
Country: Turkey


Orcid: 0000-0003-4398-3855
Author: Yusuf YAYLI
Institution: FEN FAKÜLTESİ
Country: Turkey


Dates

Publication Date : October 15, 2020

Bibtex @research article { mathenot742338, journal = {Mathematical Sciences and Applications E-Notes}, issn = {}, eissn = {2147-6268}, address = {}, publisher = {Murat TOSUN}, year = {2020}, volume = {8}, pages = {42 - 47}, doi = {10.36753/mathenot.742338}, title = {On Slant Helices And Manheim Curves in E\^3}, key = {cite}, author = {Çay, Alper and Yaylı, Yusuf} }
APA Çay, A , Yaylı, Y . (2020). On Slant Helices And Manheim Curves in E^3 . Mathematical Sciences and Applications E-Notes , 8 (2) , 42-47 . DOI: 10.36753/mathenot.742338
MLA Çay, A , Yaylı, Y . "On Slant Helices And Manheim Curves in E^3" . Mathematical Sciences and Applications E-Notes 8 (2020 ): 42-47 <https://dergipark.org.tr/en/pub/mathenot/issue/57179/742338>
Chicago Çay, A , Yaylı, Y . "On Slant Helices And Manheim Curves in E^3". Mathematical Sciences and Applications E-Notes 8 (2020 ): 42-47
RIS TY - JOUR T1 - On Slant Helices And Manheim Curves in E^3 AU - Alper Çay , Yusuf Yaylı Y1 - 2020 PY - 2020 N1 - doi: 10.36753/mathenot.742338 DO - 10.36753/mathenot.742338 T2 - Mathematical Sciences and Applications E-Notes JF - Journal JO - JOR SP - 42 EP - 47 VL - 8 IS - 2 SN - -2147-6268 M3 - doi: 10.36753/mathenot.742338 UR - https://doi.org/10.36753/mathenot.742338 Y2 - 2020 ER -
EndNote %0 Mathematical Sciences and Applications E-Notes On Slant Helices And Manheim Curves in E^3 %A Alper Çay , Yusuf Yaylı %T On Slant Helices And Manheim Curves in E^3 %D 2020 %J Mathematical Sciences and Applications E-Notes %P -2147-6268 %V 8 %N 2 %R doi: 10.36753/mathenot.742338 %U 10.36753/mathenot.742338
ISNAD Çay, Alper , Yaylı, Yusuf . "On Slant Helices And Manheim Curves in E^3". Mathematical Sciences and Applications E-Notes 8 / 2 (October 2020): 42-47 . https://doi.org/10.36753/mathenot.742338
AMA Çay A , Yaylı Y . On Slant Helices And Manheim Curves in E^3. Math. Sci. Appl. E-Notes. 2020; 8(2): 42-47.
Vancouver Çay A , Yaylı Y . On Slant Helices And Manheim Curves in E^3. Mathematical Sciences and Applications E-Notes. 2020; 8(2): 42-47.
IEEE A. Çay and Y. Yaylı , "On Slant Helices And Manheim Curves in E^3", Mathematical Sciences and Applications E-Notes, vol. 8, no. 2, pp. 42-47, Oct. 2020, doi:10.36753/mathenot.742338